Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 32, NWS Milwaukee, WI

April 15, 2011

NWS Milwaukee, WI issued this small craft advisory at Apr 15, 2011, 9:58 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2011, 9:58 PM CDT (02:58 UTC)
Expired
Apr 16, 2011, 4:00 PM CDT
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

859 
WHUS73 KMKX 160258
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
958 PM CDT FRI APR 15 2011

...EAST TO NORTHEAST WINDS HAVE EASED A LITTLE...

.THE PRESSURE GRADIENT HAS EASED A BIT OVER THE NEARSHORE WATERS
AS STRONG LOW PRESSURE APPROACHES NORTHWEST ILLINOIS. WINDS HAVE
FALLEN BELOW GALE WARNING CRITERIA...BUT WILL REMAIN AT SMALL
CRAFT ADVISORY LEVELS INTO THE OVERNIGHT HOURS.

THERE WILL BE A FEW HOURS LULL AS THE LOW TRACKS ACROSS SOUTHERN
AND CENTRAL LAKE MICHIGAN EARLY SATURDAY MORNING...THEN WINDS WILL
INCREASE RAPIDLY BY THE LATE MORNING HOURS BACK TO ADVISORY
LEVELS FROM THE WEST BEHIND THE LOW.

LMZ643>646-161100-
/O.CAN.KMKX.GL.W.0007.000000T0000Z-110416T0800Z/
/O.NEW.KMKX.SC.Y.0032.110416T0258Z-110417T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
958 PM CDT FRI APR 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SUNDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: EAST TO NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.
  WINDS WILL EASE FOR A TIME EARLY SATURDAY MORNING...THEN
  INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS FROM THE WEST.

* WAVES: 8 TO 12 FEET...SUBSIDING TO 5 TO 8 FEET EARLY SATURDAY
  MORNING...THEN 3 TO 6 FEET SATURDAY AFTERNOON WITH THE HIGHER
  WAVES TOWARD OPEN WATER.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
4 follow-up statements
531 
WHUS73 KMKX 160859
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
359 AM CDT SAT APR 16 2011

...EAST WINDS WILL EASE THEN BACK TO NORTHWEST AND INCREASE TO
GALES LATE THIS AFTERNOON...

THERE WILL BE A FEW HOURS WITH A LULL IN THE WIND SPEEDS AS
STRONG LOW PRESSURE OVER NORTHEAST ILLINOIS MOVES ACROSS SOUTHERN
AND CENTRAL LAKE MICHIGAN THIS MORNING...THEN WINDS WILL INCREASE
RAPIDLY THIS AFTERNOON AS WINDS BECOME NORTHWEST TO WEST BEHIND
THE LOW. WIND GUSTS SHOULD REACH GALE CRITERIA LATE THIS AFTERNOON
AND THIS EVENING.

LMZ643>646-161700-
/O.EXT.KMKX.SC.Y.0032.000000T0000Z-110416T2100Z/
/O.NEW.KMKX.GL.W.0008.110416T2100Z-110417T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
359 AM CDT SAT APR 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM CDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
4 PM CDT THIS AFTERNOON. 

* WINDS: EAST TO NORTHEAST 15 TO 25 KNOTS. WINDS WILL EASE FOR A
  TIME THIS MORNING... THEN INCREASE TO 20 TO 25 KNOTS WITH GUSTS
  TO 35 KNOTS FROM THE NORTHWEST AND WEST LATE THIS AFTERNOON AND
  THIS EVENING.

* WAVES: 4 TO 7 FEET...SUBSIDING TO 3 TO 4 FEET THIS AFTERNOON
  WITH THE HIGHER WAVES TOWARD OPEN WATER.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING
IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
741 
WHUS73 KMKX 161430
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CDT SAT APR 16 2011

...NORTHWEST WINDS WILL INCREASE TO GALES LATE THIS AFTERNOON...

THERE WILL BE A FEW HOURS WITH A LULL IN THE WIND SPEEDS AS
STRONG LOW PRESSURE OVER NORTHEAST ILLINOIS MOVES ACROSS SOUTHERN
AND CENTRAL LAKE MICHIGAN THIS MORNING...THEN WINDS WILL INCREASE
RAPIDLY THIS AFTERNOON AS WINDS BECOME NORTHWEST TO WEST BEHIND
THE LOW. WIND GUSTS SHOULD REACH GALE CRITERIA LATE THIS
AFTERNOON AND THIS EVENING.

LMZ643>646-162230-
/O.CON.KMKX.SC.Y.0032.000000T0000Z-110416T2100Z/
/O.CON.KMKX.GL.W.0008.110416T2100Z-110417T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CDT SAT APR 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM CDT SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM
CDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM
CDT THIS AFTERNOON. 

* WINDS: NORTHWEST INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 35
  KNOTS THIS AFTERNOON AND THIS EVENING.

* WAVES: 4 TO 7 FEET...SUBSIDING TO 3 TO 4 FEET THIS AFTERNOON 
  WITH THE HIGHER WAVES TOWARD OPEN WATER. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
109 
WHUS73 KMKX 161957
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
257 PM CDT SAT APR 16 2011

...NORTHWEST WINDS WILL INCREASE TO GALES LATE THIS AFTERNOON...

NORTHWEST WINDS WILL CONTINUE TO INCREASE INTO THE EVENING HOURS
AS THE PRESSURE GRADIENT TIGHTENS UP AROUND DEPARTING LOW
PRESSURE. WIND GUSTS SHOULD REACH GALE CRITERIA LATE THIS
AFTERNOON AND THIS EVENING.

LMZ643>646-170400-
/O.CON.KMKX.SC.Y.0032.000000T0000Z-110416T2100Z/
/O.EXT.KMKX.GL.W.0008.110416T2100Z-110417T1300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
257 PM CDT SAT APR 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WARNING NOW IN EFFECT UNTIL 8 AM CDT SUNDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 8 AM CDT SUNDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

* WINDS: NORTHWEST INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 35
  KNOTS TONIGHT INTO EARLY SUNDAY MORNING.

* WAVES: 4 TO 7 FEET. HIGHER WAVES TOWARD OPEN WATER.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
948 
WHUS73 KMKX 162113
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 PM CDT SAT APR 16 2011

...NORTHWEST GALE WIND GUSTS INTO SUNDAY MORNING...

NORTHWEST WINDS WILL CONTINUE TO INCREASE THIS EVENING AS THE
PRESSURE GRADIENT TIGHTENS UP AROUND DEPARTING LOW PRESSURE. WIND
GUSTS WILL FREQUENTLY HIT GALE CRITERIA THROUGH TONIGHT.

LMZ643>646-170515-
/O.EXP.KMKX.SC.Y.0032.000000T0000Z-110416T2100Z/
/O.CON.KMKX.GL.W.0008.000000T0000Z-110417T1300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
413 PM CDT SAT APR 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT SUNDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT UNTIL 8 AM CDT SUNDAY. 

* WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS TONIGHT
  INTO EARLY SUNDAY MORNING.

* WAVES: 4 TO 7 FEET. HIGHER WAVES TOWARD OPEN WATER.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 15, 2:53 PM CDT, 7 hours 5 minutes earlier.

Area forecast discussion, Apr 15, 2:53 PM CDT, 7 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
253 PM CDT FRI APR 15 2011

.TONIGHT - FORECAST CONFIDENCE - MEDIUM.

IMPRESSIVE UPPER CIRCULATION CENTER TO SHIFT FROM MISSOURI INTO
NORTHERN/CENTRAL ILLINOIS. MEANWHILE SURFACE LOW MOVES FROM NE MO
INTO SE WI BY 12Z SATURDAY. AS THE LOW APPROACHES...GRADIENT
EXPECTED TO SLACKEN WITH A SUBSEQUENT DECREASE IN WIND SPEEDS
BELOW CRITERIA. GOING EXPIRATION TIME OF 3Z LOOKS FINE. EXCEEDING
CRITERIA IN MANY LOCATIONS. DRY CONVEYOR BELT FROM THE EAST HAS
BEEN DOMINATING AND ERODING PRECIP A BIT ON THE NORTHEAST QUADRANT
OF PRECIP BAND SPIRALING UP AROUND THE LOW CENTER. AS UPPER JET
CONTINUES TO PIVOT AROUND THE EASTERN SIDE OF THE LOW EXPECT
ENOUGH MOMENTUM TO CARRY THE PRECIP UP AND ACROSS THE CWA THIS
EVENING.

.SATURDAY - FORECAST CONFIDENCE - MEDIUM.

700-300 MILLIBAR Q-VECTOR CONVERGENCE PROG CLEARLY SHOWS BEST
FORCING DURING THE MORNING. THE LOW HEADS INTO THE U.P. DURING THE
AFTERNOON WITH SHORTWAVE ALSO LIFTING TO THE NORTHEAST SO EXPECTING
A DIMINISHING TREND TO PRECIP AFTER 18Z. COLD ADVECTION RAMPS UP IN
THE AFTERNOON...WITH GRADIENT TIGHTENING BACK UP. NORTHWEST 850
WINDS UP TO 50 KNOTS. 925 WINDS 35 TO 40 KNOTS...SO WITH SUBSIDENCE
IN THE WAKE OF THE LOW COULD BE LOOKING AT ANOTHER ADVISORY
SITUATION. CERTAINLY LIKE THE IDEA OF A MIX ON THE BACK EDGE OF
PRECIP GIVEN SOME OF THE 850 TEMPS PROGGD...-5 TO -6C. NAM THERMAL
FIELDS LOOK MORE PRONOUNCED ON THIS. SECONDARY SHORTWAVE WRAPS INTO
NORTHERN WI AFTER 18Z. THE GFS IS FURTHER SOUTH ON THIS WAVE BUT IS
AN OUTLIER. MID LEVEL DRY AIR ADVECTS IN PRETTY QUICK IN THE
AFTERNOON.

.SATURDAY NIGHT AND SUNDAY - FORECAST CONFIDENCE - MEDIUM.

THE STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO EXIT THE REGION AS
IT PULLS NORTHEAST REACHING SOUTHERN CANADA BY EARLY SUNDAY MORNING.
NORTHWESTERLY WINDS WILL BE GUSTY THROUGH THE OVERNIGHT HOURS INTO
EARLY SUNDAY DUE TO THE TIGHT PRESSURE GRADIENT AND COLD AIR
ADVECTION. MUCH DRIER AIR ALSO ACCOMPANIES THE NORTHWEST WINDS
WHICH WILL LAST THROUGH MUCH OF THE DAY ON SUNDAY. SUNDAY LOOKS TO
BE PARTLY TO MOSTLY SUNNY EARLY IN THE DAY...BUT CLOUDS WILL BE ON
THE INCREASE AS A WEAK MID LEVEL SHORTWAVE TROUGH APPROACHES. THE
COLD AIRMASS QUICKLY MODERATES SUNDAY...ALLOWING FOR TEMPERATURES
TO REACH NEAR NORMAL LEVELS AGAIN. NAM AND GFS ARE NOW GOING DRY
FOR SUNDAY EVENING AND OVERNIGHT AS THE 500 MB SHORTWAVE TROUGH
HAS SHIFTED FURTHER SOUTH...BUT THE CANADIAN AND EUROPEAN CONTINUE
TO SHOW LIGHT QPF ACROSS OUR SOUTH.

.MONDAY THROUGH WEDNESDAY - FORECAST CONFIDENCE - MEDIUM.

UPPER LEVEL TROUGH AND JET MAX EXITS THE PACIFIC NORTHWEST SUNDAY
NIGHT WITH THE JET MAX TRACKING EAST TO THE UPPER MISSISSIPPI VALLEY
AND UPPER GREAT LAKES BY MONDAY NIGHT AND TUESDAY. NAM AND GFS NOW
SHOW MAINLY A DRY MONDAY AS SURFACE LOW PRESSURE DEVELOPS ACROSS
THE CENTRAL PLAINS WITH A WARM FRONT STAYING SOUTH OF WISCONSIN.
THE GFS IS THE MOST AGGRESSIVE AT THIS POINT BRINGING THE WARM
FRONT MORE QUICKLY NORTH. HIGH PRESSURE OVER THE GREAT LAKES WILL
TURN WINDS EASTERLY MONDAY MORNING WHICH SHOULD KEEP DRIER AIR IN
THE AREA FOR MONDAY. DECIDED TO BACK OFF ON POPS FOR MONDAY DUE TO
THE SLOWER TIMING OF THE WARM FRONT AND MOISTURE MOVING NORTH INTO
SOUTHERN WISCONSIN. FORCING INCREASES MONDAY EVENING AND DURING
THE OVERNIGHT WITH MODELS IN FAIRLY GOOD AGREEMENT BRINGING A SHOT
OF RAIN INTO THE AREA.

STRONG LOW AND MID LEVEL FRONTOGENESIS PUSHES NORTH INTO THE AREA
EARLY TUESDAY MORNING STICKING IN THE AREA THROUGH THE DAY TUESDAY.
SURFACE LOW EXITS THE CENTRAL PLAINS TUESDAY MORNING AND TRACKS
THROUGH THE MIDDLE MISSISSIPPI VALLEY INTO THE GREAT LAKES REGION BY
WEDNESDAY MORNING. THERE ARE STILL DIFFERENCES WITH THE TIMING AND
THE TRACK OF THE SURFACE LOW...BUT TUESDAY INTO TUESDAY NIGHT STILL
LOOKS WET. FORECAST SOUNDINGS AT THIS POINT ARE SHOWING SOME
INSTABILITY...BUT MOSTLY ELEVATED...SO THUNDERSTORMS WILL BE A
POSSIBILITY TUESDAY. STILL TOO EARLY TO TELL IF THE WARM FRONT WILL
PUSH IT/S WAY INTO WISCONSIN...THE NEW GFS RUN HAS TRANSITIONED THE
LOW TRACK FURTHER SOUTH...JUST CLIPPING FAR SOUTHEAST WISCONSIN
TUESDAY EVENING. THE EUROPEAN HAS BEEN THE MOST CONSISTENT THUS FAR
WITH THE SURFACE LOW TRACKING ACROSS SOUTHEAST WISCONSIN WITH
PREVIOUS RUNS...WITH THE 12Z EUROPEAN NOW TRACKING THE LOW ACROSS
FAR NORTHEAST ILLINOIS. THE CANADIAN IS NOW THE ODD MODEL OUT AS
IT HAS CONTINUED TO TRACK THE SURFACE LOW ACROSS CENTRAL AND
NORTHERN WISCONSIN.

.THURSDAY AND FRIDAY - FORECAST CONFIDENCE - MEDIUM.

SOUTHWESTERLY UPPER LEVEL FLOW DOMINATES FOR THE END OF NEXT WEEK
WITH WEAK HIGH PRESSURE SETTLING IN FOR WEDNESDAY NIGHT AND EARLY
THURSDAY. THE GFS AND EUROPEAN ARE COMING MORE IN LINE WITH A MID
LEVEL SHORTWAVE TROUGH EXITING THE CENTRAL PLAINS THURSDAY NIGHT
AND FRIDAY. THE EUROPEAN IS DRY THURSDAY WITH QPF MOVING IN FOR
FRIDAY...WHILE THE GFS BRINGS RAIN IN THURSDAY AND AGAIN LATER ON
FRIDAY. FOR NOW WILL GO WITH A BLEND AND KEEP SLIGHT CHANCE IN FOR
THE END OF THE WEEK.

&&

.AVIATION...LOW LEVELS SLOWLY SATURATING AS MOISTURE SURGE INCREASES
FROM THE SOUTH. AS PRECIP MOVES UP FROM ILLINOIS...INITIALLY HIGH
CEILINGS TRANSITION TO MVFR. STRONG EAST WINDS WILL EASE AS LOW
CENTER DRAWS CLOSER THIS EVENING AND GRADIENT RELAXES. PLENTY OF LOW
LEVEL MOISTURE INTO SATURDAY SO MORNING IFR CEILINGS LOOK LIKE A
GOOD BET. CEILINGS MAY THEN RISE TO MVFR LEVELS AS THE AFTERNOON
PROGRESSES. GUSTY WEST/NORTHWEST WINDS KICK IN AS THE LOW CENTER
HEADS NORTHEAST AND GRADIENT TIGHTENS BACK UP AGAIN.

&&

.MARINE...GALE FORCE WINDS WILL CONTINUE INTO THE EVENING HOURS AS
TIGHT GRADIENT PERSISTS AHEAD OF APPROACHING LOW CENTER. AS LOW
MOVES ACROSS LATER TONIGHT...GRADIENT WILL SLACKEN ENOUGH TO CANCEL
THE GALE WARNING EARLIER. ONCE LOW PULLS AWAY SATURDAY THE GRADIENT
WILL TIGHTEN BACK UP AGAIN WITH WEST/NORTHWEST WINDS CRANKING IN
WITH INCREASING DRYING/SUBSIDENCE AS THE AFTERNOON WEARS ALONG...SO
SMALL CRAFT FOR SURE AND POSSIBLE GALE WARNING NOT OUT OF THE
QUESTION.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR WIZ046-047-051-
     052-056>060-062>072.

LM...GALE WARNING UNTIL 3 AM CDT SATURDAY FOR LMZ643>646.

&&

SHORT/LONG TERM...16/CK
VERY SHORT TERM/AVIATION/MARINE...10/PC
Hazardous weather outlook, Apr 15, 6:35 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
635 PM CDT FRI APR 15 2011

WIZ046-047-051-052-056>060-062>072-162345-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
635 PM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A WIND ADVISORY IS IN EFFECT FOR EAST WINDS OF 25 TO 35 MPH...AND
WIND GUSTS OF 45 TO 50 MPH THROUGH 10 PM. THE GUSTY WINDS WILL
BEGIN TO DIMINISH FROM SOUTHWEST TO NORTHEAST THIS EVENING.

THE VERY WINDY CONDITIONS ARE DUE TO STRONG LOW PRESSURE TRACKING
FROM NORTHERN MISSOURI INTO SOUTHEAST WISCONSIN BY SATURDAY
MORNING.

ISOLATED THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL
THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

WINDY CONDITIONS WILL CONTINUE SATURDAY AS THE STRONG LOW PRESSURE
EXITS NORTHEAST AND WINDS SWITCH OUT OF THE NORTHWEST. WIND GUSTS
SATURDAY AFTERNOON WILL APPROACH WIND ADVISORY ONCE AGAIN. A WIND
ADVISORY MAY BE NEEDED.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AS ANOTHER STRONG LOW
PRESSURE SYSTEM TRACKS OUT OF THE CENTRAL PLAINS MONDAY NIGHT INTO
THE GREAT LAKES ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY.

LMZ643>646-162345-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
635 PM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT FOR SUSTAINED EAST WINDS TO 25 KNOTS
WITH GALE FORCE WIND GUSTS AS STRONG LOW PRESSURE APPROACHES FROM
THE SOUTHWEST. THE STRONG WINDS WILL GENERATE VERY HIGH WAVES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED SATURDAY THROUGH AT
LEAST SUNDAY MORNING AS BRISK WEST TO NORTHWEST WINDS PREVAIL IN
THE WAKE OF DEPARTING LOW PRESSURE. HIGH WAVES ARE EXPECTED TO LINGER
INTO SUNDAY AFTERNOON.

ANOTHER STRONG LOW PRESSURE SYSTEM WILL AFFECT LAKE MICHIGAN AND
SURROUNDING STATES FROM MONDAY NIGHT THROUGH WEDNESDAY....BRINGING
BRISK WINDS AND HIGH WAVES THAT WILL LIKELY REACH SMALL CRAFT
CRITERIA. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AS THE LOW
PRESSURE AREA MOVES THROUGH THE WESTERN GREAT LAKES.

REM
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 10:02 PM CDTRiver Flood WarningMKXRock12 hr
Apr 16, 3:59 AM CDTGale WarningMKX28 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.